# SDR DALA2025050903590

- Difficulty date: May 6, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 74,804 hours, 35,497 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 DISC: ROW 27 DEF O2 MASK WILL NOT STOW. C/A: STOWED PER 320 AMM 35-21. OPS GOOD. (LP: 6973931)
